# SDR TZR2005F00000

- Difficulty date: January 4, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N604TE
- Make and model: Piper PA60600
- Aircraft serial: 600320118
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion
- Part number: 400054001
- Condition: Cracked
- Location: Lt Mlg
- Part time: 7,533 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG, TRUNION CRACKED AT TOP WHERE TUBE GOES INTO MOUNTING BOSS.  (SW05200506154) (K)
